# SDR USAASB00147

- Difficulty date: May 22, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2151 - AFTER TAKEOFF, CREW NOTED A RUBBER LIKE SMELL IN THE CABIN.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED TROUBLESHOOTING PER THE MM.  NO PROBLEMS WERE FOUND.  AS A PRECAUTION, THE WATER SEPARATOR BAGS WERE CHANGED.  (M)
